MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY 2 IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY 2 IMPLANT; DENTAL IMPLANT
Catalog Number 834213
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Failure of Implant (1924); No Consequences Or Impact To Patient (2199)
Date of Event 05/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption # e2012017, report late due to asr to individual reporting transition.
 
Event or Problem Description
Per complaint (b)(4), during post operative check, it was observed that patient experienced loss or failure of implant to integrate.
 
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.Updated section a1 for patient information to include ni for no information available.Updated b4 for report submission date and b6 to report device evaluation results.Updated d10 for device return date, g1-g2 for follow-up report submitter, g4 for awareness date and g7 for report type and follow-up number.Updated h2 for follow-up type, h3 for device evaluation status and h6 method, result and conclusion codes.This report is submitted late and is captured within capa-1374.

Brand Name
LEGACY 2 IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key9022202
Report Number3001617766-2019-03270
Device Sequence Number2156029
Product Code DZE
UDI-Device Identifier10841307101734
UDI-Public10841307101734
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K090234
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 01/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/27/2023
Device Catalogue Number834213
Device Lot Number124354
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/12/2019
Initial Date Received by Manufacturer 07/22/2019
Supplement Date Received by Manufacturer09/25/2019
Initial Report FDA Received Date09/13/2019
Supplement Report FDA Received Date01/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;